The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
REDUCTION OF THE GENERALIZED CHAPLYGIN S EQUATIONS OF NON-HOLONOMIC CONSERVATIVE SYSTEMS IN THE EVENT SPACE, BY MEANS OF THE CYCLIC INTEGRAL
Author(s): 
Pages: 22-29
Year: Issue:  3
Journal: Transactions of Beijing Institute of Technology

Keyword:  event spacenon-holonomic systemcyclic integral.;
Abstract: The condition for the existence of the cyclic integral of the non-holoao-mic conservative systems in the event space is discussed. Using the cyclic integral, the order of the generalized Chaplygin’s equations is reduced, and the more generalized Routh’s equations are obtained. An example is given.
Related Articles
No related articles found